RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 8, Number 4  


Ordinary Differential Equations
A certain class of linear dynamical systems
V. A. Baidosov
571
The influence of local perturbations on the solution of a boundary value problem
A. B. Vasil'eva
581
A boundary value problem on the half-axis for an equation with a discontinuous right hand side
A. I. Kolosov
590
The solution of a boundary value problem for a certain class of nonlinear ordinary differential equations by the method of successive approximations
G. N. Pihteev, L. V. Myachina
598
The degenerate periodic boundary value problem
A. Ya. Khokhryakov
607
Asymptotic behavior of solutions of boundary value problems for systems of linear ordinary differential equations with a small parameter multiplying the derivative
A. A. Shishkin
615
Certain questions of the instability of systems with aftereffect
G. S. Yudaev
633

Partial Differential Equations
Asymptotically almost periodic solutions of certain nonstationary boundary value problems
B. G. Ararktsyan
639
Certain properties of differential operators with variable coefficients that depend on the form of the domain
N. A. Zhikhar
645
The problem of quasi-inversion for the heat equation in a uniform metric
V. K. Ivanov
652
Expansion in eigenfunctions of the operator of elasticity theory
M. Ismatov
659
A certain problem for a degenerate nonlinear system of equations of elliptic type
I. V. Maiorov
671
On the problem of analytic construction of regulators for equations of parabolic and hyperbolic type
G. N. Mil'shtein
678
The solution of mixed boundary value problems in nonhomogeneous media for multiply connected domains of complex form by the lattice method
V. L. Rvachev, A. P. Slesarenko
696
The stability of the Dirichlet problem for elliptic equations of arbitrary order
È. M. Saak
706

Short Communications
The existence of a Nash point in the problem of program control
È. M. Vaisbord
715
On the question of incidence of the representing point with the sliding surface in the method of modified differential descent
S. M. Gerashchenko
718
Some topological properties of a certain integral operator
M. E. Drakhlin
721
Conditions for the existence of a solution of a certain multipoint boundary value problem for a system of differential equations
L. I. Zagulyaeva
725
Group properties of ordinary second order linear differential equations
E. S. Kostenko
727
A certain method for the representation of the solutions of differential equations
S. S. Kutateladze, A. M. Rubinov
731
A certain application of Picard's theorem to higher order differential equations
A. Z. Samuilov
734
The convergence phenomenon of a certain nonlinear system
V. N. Shchennikov
737

Chronicle
Всесоюзная конференция по качественной теории дифференциальных уравнений в г. Рязани
740
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020